Contreg Syrup is a non-drowsy antihistamine, effective for the
relief of allergic symptoms including rhinitis (runny nose), rashes,
hay fever, sneezing, itching and colds.
Each 5ml contains: Cetirizine Hydrochloride � 5mg
Dosage and Administration
Children: 2-6yrs:5ml daily or 2.5ml,
two times daily.
6 years & above:10ml daily or 5ml, two
times daily,or as directed by a physician
Reduced dosage is recommended for persons with liver or kidney
Store in a dry place below 30�C. Protect from light. Keep bottle
tightly closed.Keep out of reach of children.
CONTREG SYRUP is packed in 30ml amber glass bottles